# SDR QXEA0201040

- Difficulty date: July 15, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLOORBEAM SEAT TRACK NR 7 ATTACH HOLE OVERSIZED AT APPROXIMATELY 405.737 AND YR9.25.  REPAIRED IAW HORIZON AIR EA 2-53-405, FIGURE 4.
